Optimal three-ball inequalities and quantitative uniqueness for the lamé system with lipschitz coefficients

Ching Lung Lin, Gen Nakamura, Jenn Nan Wang

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

In this article we study the local behavior of a solution to the Lamé system with Lipschitz coefficients in dimension n ≥ 2. Our main result is the bound on the vanishing order of a nontrivial solution, which immediately implies the strong unique continuation property (SUCP). We solve the open problem of the SUCP for the Lamé system with Lipschitz coefficients in any dimension.

Original languageEnglish
Pages (from-to)189-204
Number of pages16
JournalDuke Mathematical Journal
Volume155
Issue number1
DOIs
Publication statusPublished - 2010 Oct

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Optimal three-ball inequalities and quantitative uniqueness for the lamé system with lipschitz coefficients'. Together they form a unique fingerprint.

Cite this